# SDR AALA20100430MIA01

- Difficulty date: April 30, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 91,183 hours, 14,783 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

MIA - FLIGHT ATTENDANTS REPORTED SMOKE IN THE CABIN.  CREW DESCENDED TO 8000 FT SMOKE DISAPPEARED AND REOCCURED SEVERAL TIMES DURING CABIN FIRE CHECK LIST AND SMOKE REMOVAL CHECK LIST.  EMERGENCY DECLARED LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED POWERPORT HARNESS AT ROWS 20 AND 24.
